MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: material: 306547 batch#: unknown verbatim: complaint via email.Email(s) attached bd #306547: bd posiflush¿ prefilled normal saline flush syringe, 10 ml syringe 10 ml saline fill our team is indicating there is a lip on the flange of the syringe causing the medfusion pumps to alert with a message of "occlusion." has something changed with these? the regular syringes don't have this lip.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.G.4.Applicable 510k numbers are k003553;k161552.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25209589
Report Number1911916-2026-00228
Device Sequence Number10566074
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5336234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown